# SDR SWAA2012121710730

- Difficulty date: December 13, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 16,079 hours, 9,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERIES (2) FAILED CAPACITY CHECK AT LOCATION M01669, M01672.  REMOVED AND REPLACED BATTERIES AT LOCATIONS M01669, M01672 PER MM, SSM.
